# SDR UIEA200300070

- Difficulty date: November 24, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bird Strike
- Location: Rt Le Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLAP FOREFLAP DAMAGE.  BIRD STRIKE ON RIGHT WING L/E FLAPS.  PERFORMED INSPECTION PER MM 5-51-14, FOUND RIGHT INBOARD FLAP FOREFLAP DAMAGED OUT OF SRM LIMITS.  REMOVED FLAP AND REPAIRED IAW SRM 51-70-07 AND MM 57-52-31.  INSTALLED FLAP AS EPR MM 27-51-02.  (M)
